(Closed) Continuous pill=continuous bleeding?

posted 6 years ago in Wellness
Post # 3
Member
201 posts
Helper bee
  • Wedding: September 2012

This happened to me. You need to go see your OBGYN ASAP. Something else could be wrong, especially since you’re in pain. A cyst coult have ruptured, etc.

To stop my bleeding I was put on double dose of the pill for a month or so then I was put on the ring (on 3 months, off a week, on 3 months, etc). Everything is fine now, but that was a MISERABLE time! Get well soon!

Post # 4
Member
10573 posts
Sugar Beekeeper
  • Wedding: January 2011

It happened to me once when I wasn’t doing continuous use.  I ended up having an ultrasound (nothing was wrong) and taking progesterone to ‘clean out my uterus’.  I am taking the pills continuously now (6 months) and haven’t had a problem.  I have been told that if I have any breakthrough bleeding I should have a withdrawal week.

You should get into your doctor, something may be wrong, or you may need a different pill for continuous use.

The topic ‘Continuous pill=continuous bleeding?’ is closed to new replies.

Find Amazing Vendors